# SDR CA000724005

- Difficulty date: July 13, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF341A
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON A FLIGHT FROM CVG TO MYR, THE HYDRAULIC NR 2 LOW PRESSURE CAUTION MESSAGE OCCURRED IN FLIGHT. SYSTEM PRESSURE WAS LESS THAN 15 PERCENT. CREW DECLARED AN EMERGENCY AND MADE AN UNEVENTFUL LANDING BACK AT CINCINNATI. THE NR 2 RESERVOIR WAS IDENTIFIED AS BEING THE CAUSE OF THE PROBLEM.
